# SDR DL76S071659

- Difficulty date: December 26, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 62,278 hours, 28,888 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112T20063
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FRONT SPAR WEB DENTED/GOUGED.  CUTOUT DAMAGE AND INSTALLED A REPAIR DOUBLER.
